Indian Journal of Pure and Applied Mathematics

, Volume 41, Issue 1, pp 77–97

Dicritical divisors and Jacobian problem

Authors

    • Mathematics DepartmentPurdue University
Article

DOI: 10.1007/s13226-010-0017-x

Cite this article as:
Abhyankar, S.S. Indian J Pure Appl Math (2010) 41: 77. doi:10.1007/s13226-010-0017-x

Abstract

The dicritical divisor coming out of integrable holonomic systems gets miraculously married to the jacobian problem of algebraic geometry.

Key words

DicriticalJacobian
Download to read the full article text

Copyright information

© The Indian National Science Academy 2010